# SDR SWAA2020030942297

- Difficulty date: February 29, 2020
- Submitted: March 9, 2020
- Operation: Air carrier
- Aircraft: N458WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33857
- Aircraft time: 55,631 hours, 33,048 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Punctured
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOORBOARD 231ZF HAS A PUNCTURE         REPAIRED PASSENGER CABIN FLOORBOARD #231ZF OF PUNCTURE ON UPPER SURFACE (AS MARKED) IAW B737-700 SRM 53-00-50-2R-0 REV 69 AND B737-700 SRM 53-00-50-2R-1 REV 69 A89485 A9414 A98054
